MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT CEA; CARCINOEMBRYONIC ANTIGEN

ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT CEA; CARCINOEMBRYONIC ANTIGEN
Model Number 07K68-27
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient information: no specific patient information was provided.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer obtained a falsely depressed architect cea result.Sample 1 generated a result of 4.69 ng/ml on the current lot and when retested on a new log generated 6.37 ng/ml.No impact to patient management was reported.
 
Additional Manufacturer Narrative
The complaint investigation for potential false depressed cea results included a search for similar complaints, and review of complaint text, trending data, labelling, device history records and field data review.Return testing was not completed as returns were not available.Performance of reagent lot 04200fn00 was evaluated using world wide field data.The patient data was analyzed and compared to an established control limit.This evaluation indicated that the patient median result for lot 04200fn00 is within the established limits, therefore, no unusual reagent lot performance was identified.Trending data for the architect cea assay was reviewed and identified no trends associated with the issue.Device history record review for lot 04200fn00 did not show any potential non-conformances, or deviations.Labeling was reviewed and found to adequately address the issue under review.Additionally, the customer issue was resolved when lot 04200fn00 was recalibrated.Based on the investigation, no systemic issue or deficiency of the architect cea assay, lot number 04200fn00 was identified.

Brand Name
ARCHITECT CEA
Common Device Name
CARCINOEMBRYONIC ANTIGEN
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
finisklin business park
diagnostics division
sligo NA
EI  NA
MDR Report Key10290798
Report Number3008344661-2020-00060
Device Sequence Number2246206
Product Code DHX
UDI-Device Identifier00380740014575
UDI-Public00380740014575
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/13/2020
Device Model Number07K68-27
Device Catalogue Number07K68-78
Device Lot Number04200FN00
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/06/2020
Supplement Date Received by Manufacturer09/11/2020
Initial Report FDA Received Date07/17/2020
Supplement Report FDA Received Date09/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT I2000SR, LIST 03M74-02,; ARCHITECT I2000SR, LIST 03M74-02,; SERIAL (B)(6) ; SERIAL (B)(6)